I've been on propecia (1mg) for about 15 years and don't recall what things were like before taking it. I've had no ED or libido issues whatsoever but definitely have had brain fog. I just thought the fog was due to age (I'm in my early 40s) but when a friend told me it could be the Propecia and that 1mg/day is not necessary, I looked online for help. At the beginning of November, I went with a protocol of 1mg/day every other day. My scalp started itching almost immediately. After about 2 weeks, I noticed that I felt lower energy on the days I was taking the pill than on those that I didn't. In fact, I felt a small figurative "punch" to the gut shortly after taking the pill, which I had not noticed earlier. I suppose the contrast of off-on-off etc made things clearer. To see whether I could reduce that gut punch feeling, I started taking 0.5mg every day on November 17. That worked better. No more gut punch feeling, and my brain fog has reduced noticeably. I also started applying Kirkland minoxidil foam a week ago, once per day. My goal was to go 4 months - which I read is how long it takes our bodies to adjust to Propecia - on this protocol, then take it down to 0.25/mg/day for 4 months, then 0.25mg every other day for 4 months, to finally 0.25mg 2x week. Here's the problem: I've been shedding hairs increasingly this week. I'm not sure if it's the foam -- it seems too immediate -- or having taken the Propecia dose down for almost 7 weeks now, but this morning I had loads of little hairs all over my pillow. I ran my hand through my hair several times and hairs fell out each time. Based on what I've read in these forums and elsewhere, people think we should be able to go with 0.25/mg Propecia 2x/week - or even less - but I'm shedding at a much higher dose than that. Do I tough it out in the hope that my body is adjusting (hormonally or otherwise) or do I abort and return to 1mg/day? I obviously would like to keep how much better I'm feeling mentally (and was excited about how much better things would be when I reduced the dose further) but don't want to risk losing my hair. Any advice would be much appreciated.